# SDR AALA20170227015

- Difficulty date: February 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,648 hours, 21,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 404148
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 3EF IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-22-00. OPERATIONAL CHECKED GOOD.
